# SDR CALA2011101200657

- Difficulty date: October 11, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 3,726 hours, 1,250 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E FLAPS TRANSIT LIGHT ON WHEN FLAPS 30 SELECTED.  LIGHT REMAINED ON AFTER MOVING FLAPS PER THE CHECKLIST.  FSEU FAULT 27-81354 RECORDED.STALL SYS ONE SHAKE EACH YOKE ONLY 27-81-00-810-806 FIM TASK.  RESET AUTOSLAT SYS C/B`S.  PERFORMED TEST PER FIM AND ALL OK.  PERFORMED FUNCTION CHECK OF AUTOSLAT SYS ALL OK.  ACFT CONFIG NORMAL.  OK FOR SERVICE.
